
Miunic Syrup
Salt Composition
Magaldrate (400mg) + Simethicone (20mg)
Key Information
Short Description
Miunic Syrup is a combination medicine used in the treatment of acidity, stomach ulcer, and bloating. It neutralizes excessive acid in the stomach and helps in easy passage of gas.
Dosage Form
Syrup
Introduction
Miunic Syrup is taken with food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your healthcare team know about all other medications you are taking as some may affect, or be affected by this medicine. The most common side effects are chalky taste, diarrhea, and constipation. Most of these are temporary and usually resolve with time. Contact your doctor straight away if you are at all concerned about any of these side effects. To overcome constipation, you should add fiber-rich foods in your diet and stay hydrated. Before taking this medicine, you should tell your doctor if you are pregnant, planning pregnancy, or breastfeeding. You should also tell your doctor if you have any kidney or liver diseases so that your doctor can prescribe a suitable dose for you.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Miunic Syrup is to be taken with food.
How it works
Miunic Syrup is a combination of two medicines.
Quick Tips
It is better to take it after food or as suggested by the doctor. Some healthy tips to prevent acidity from happening: Avoid taking hot tea, coffee, spicy food, and chocolate. Instead, have cold milk and cold coffee as these help neutralize the acid in the stomach. Avoid alcohol and smoking. Avoid eating late at night or before bedtime. Do not take Miunic Syrup at least 2 hours before or after taking other medicines. It may interact with other medicines. Talk to your doctor if you notice any signs of appendicitis such as lower abdominal pain, cramping, bloating, nausea, and vomiting.
Related Medicines

Gald Syrup

Realmag S Syrup

Zecrol Syrup

Mixgel Syrup

Rudocid Syrup

Zypcid Syrup

Magasim Mps Syrup Mango Sugar Free

Ulzwel Syrup

X-Cid Syrup
